Results 1 to 2 of 2
Percocet for pain/surgery pain gone, now WD symptoms
  1. #1
    rofam is offline New Member
    Join Date
    Nov 2014
    Posts
    1

    Default Percocet for pain/surgery pain gone, now WD symptoms

    Hello all,
    I hope my question doesn't upset anyone due to the possibility of it already basically been answered. I am just looking for a more personal response/support.

    It started about March this year and it felt like a pulled muscle but it didn't go away. Severe pain in back down the left leg with numbness and tingling. I went to a doctor in June and had an MRI done. Dx was herniated L4/L5 and buldging L5/S1. Went through epidural shots and PT. Neither worked. During this time I was started out on Norco 5/500 that didn't work for the pain so the doctor put me on Percocet 5/325 1pill every 6 hours as needed. Then after about 1.5 mos they prescribed percocet 7.5/325 2 pills every 6 hours as needed. I started the 2 pills middle of September and had surgery October 23. I took two pills every 6 hours for about 2 days and then went to 1 pill every 6 hours for the rest of last week. I wanted to stop taking them but had WD symptoms and took another pill to ease the effects. I forced myself to go 8 hours without a pill then took a 5/500 norco to ease the symptoms. I then forced myself to take 1 norco every 12 hours but it was very difficult and only had 4 pills. Now i am out and this morning 12 hours was up and i was experiencing a racing heart. So I took a 7.5/325 percocet and am going to try to space it out another 12 hours. Any advice on relieving the nausea and racing heart and getting off these things for good? I think I messed up by taking a percocet after running out of the norco. Should I just stop taking them? I can handle everything but the racing heart. And the RLS. Any advice would be great. Thanks

    Rofam
    Last edited by Anonymous; 11-01-2014 at 10:54 AM. Reason: edit word in title

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi there. Your WD shouldn't be too extreme since you haven't been taking that much for that long. Having said that, any WD is unpleasant. Google the Thomas Recipe. It works pretty well for opiate detox. Drink a ton of water. Try Hyland's Restful Leg supplement for RLS. The racing heart is probably anxiety. Try L-Threanine or GABA supplements. Use melatonin or valerian for sleep. Lots of hot baths to soothe achy muscles and hot/cold flashes. The worst will be over in 5 days or less.

    It's best to just quit cold turkey - it's the quickest way out. Some people taper off by reducing approximately 25% every 4-5 days or so. It's up to you which route to take. Get away from the pills now while you're not in too deep! All the best.

    Kat

Similar Threads

  1. tooth pain symptoms - precursor to Shingles?????
    By sandra4453 in forum General
    Replies: 1
    Last Post: 11-05-2015, 06:16 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22